# SDR RMXA9520531

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LS
- Make and model: Bolkms BK117A3
- Aircraft serial: 7113
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: 18282G
- Condition: Defective
- Location: Cockpit
- Component: H1066
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOMETIMES WILL NOT TRANSMIT OR RECEIVE. RETURN FOR CREDIT.
